International Journal of Applied Mathematical Sciences (JAMS)


Volume 5, Number 1  (2012)




Common Fixed Point Theorems for Compatible Mappings Satisfying the Mann Type Iterations in Banach Spaces
pp. 1-18
Authors: S. K. Malhotra, Poonam L. Sagar

Mathematical Model for Diffusion of Drugs in Human Skin with Quadratic Shape Function Based FEM
pp. 9-18
Authors: Vineeta Gupta1, S.S. Pagey and V.P.Saxena


A study of dielectric and optical properties of crystalline Nb2O5 nanoparticles synthesized by a modified combustion technique
pp. 19-34
Authors: K.C. Mathaia, S. Vidyab, Sam Solomonc and J. K Thomasb


The effects of Radiation Absorption and vertical magnetic field on Thermosolutal convection in a porous medium
pp. 35-49
Author: Orukari, M. A


Hartmann number effect on parabolic trajectory in a resistant medium
pp. 51-58
Authors: Ngiangia, A, T and Orukari M. A


Effect of Multiple Stenoses on Couple Stress Fluid through a Tube with Non-Uniform Cross-Section
pp. 59-69
Authors: K. Maruthi Prasad, M.V. Ramana Murthy, Mohammed Abdul Rahim and Mohd. Mahmood Qureshi






 All rights are reserved with Research India Publications                             Home  Journals  Contact